MAUDE Adverse Event Report: MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

MEDTRONIC MEXICO EUPHORA RX; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Catalog Number EUP3020X
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: the device returned with a detachment on the hypotube 57.4cm distal to the strain relief.The hypotube material was oval and jagged on both sides of the detachment site.Kinks were evident on the hypotube 3.6cm proximal to the detachment site.Kinks were evident on the distal shaft proximal to the distal tip.No evidence of blood in the balloon or inflation lumen.No deformation was evident to the balloon.No deformation was evident to the distal tip.The inner lumen patency was verified with a 0.015 inch mandrel.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
One euphora rx ptca balloon catheter device was reported to be damaged.The device was inspected with no issues noted.The lesion was not pre-dilated prior to attempt to deliver device.It was reported that resistance was encountered during advancement and the device was removed, due to being unable to progress towards the lesion.No excessive force was used.Product analysis of the returned device showed a detachment on the hypotube 57.4cm distal to the strain relief.Kinks were also evident on the hypotube and on the distal shaft.

Brand Name
EUPHORA RX
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc 22570
MX  22570
MDR Report Key7990086
Report Number9612164-2018-02857
Device Sequence Number1645284
Product Code LOX
UDI-Device Identifier00643169560161
UDI-Public00643169560161
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143480
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2019
Device Catalogue NumberEUP3020X
Device Lot Number213746443
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2018
Initial Report FDA Received Date10/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1